# SDR CALA2017121104385

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 67,676 hours, 15,256 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 288237
- Part serial: 1008
- Condition: Odor
- Location: Potable Water
- Part time: 60,969 hours, 20,317 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT PLASTIC SMELL IN AFT GALLEY. REMOVED AND REPLACED POTABLE WATER AIR COMPRESSOR. REF AMM 38-15-01. OPS CHECK GOOD.
